The Australian Sjögren's Syndrome Association
1,693 members • 523 posts

Hydroxychloroquine Reaction possibly??😲

Hi everyone, im feeling a bit low lately , my joints (hips and hands) are more inflammed, lymph nodes sore again , head is foggy and increased fatigue. I am due 3rd rituximab infusion the end of july so are the increased symptoms because im on the run down to that ?? I have also developed a rash on right hand up my forearm , increased eye burning ( i use hylo -forte) and a wavy head , is this a reaction toHydroxychloroquine which i have been taking for 18 months or all part and parcel of a flare up ? Im getting a steroid jab in sacroiliac joint next week and then going on holiday the middle of july, I would love a bit more energy for that but will probably be running on empty until rituximab takes effect ☹️. Best wishes to all 🌸🌸

4 Replies
oldest • newest

Hi, the Hydroxychloroquine can cause headaches, dizziness, fatique, skin rashes or itching, you need to talk to your doctor as soon as possible. Your inflamed joints and lymph nodes is you body trying to get rid of all the toxins caused by your medication, you need to get a liver cleanse tonic or tablet and also Grapeseed tablets will help cleanse the body before it effects your kidneys,you should get your kidneys, liver and spleen checked regularly

1 like
Reply

This is how i felt before i started any medication , is it possible it could be a flare ? If it is the meds though do i need to stop taking it?

Reply

You need to talk to your doctor.

1 like
Reply

Thanks Bev i am due to see rheumy on Friday though if things get any worse i will see gp inbetween . Hope you are keeping well xx

Reply

You may also like...